I have had hypothyroidism for many years and have been on Levothyroxine for many years. I have had excessive sweating and cold along with cold clammy skin. I feel like my thermostat is broken....I just had another TSH test taken and my level is .065. I am taking .0150 mcg of Levothyroxine. I have read that the excessive sweating is a side effect of this drug and my endocrinolgist said I will have to live with it. Is there any side effect of this new drug Tirosint? I am tired of having to sit in front of a fan even in the winter time.
Tirosint and levo contain the exact same active ingredient, T4. They only differ in the fillers that are in the levo tablets. Tirosint is a gelcap with only water as filler.
Have you had FREE T3 and FREE T4 tested?
Excessive sweating isn't a side effect of either drug. If your dose is properly adjusted, you shouldn't have any side effects. Side effects of thyroid meds are generally related to over- or under-medication. Some people do have sensitivity to the fillers in the various tablets.
This year, I noticed a feeling of tightness and swelling in my neck area, which then seemed to travel to my side lymph nodes. About 8 or so months ago, I noticed a lump in my throat, which I am quite certain I did not have before. I went to the doctor and was told it sounded like GERD. I was told to take Prilosec, but I did not.
My symptoms have been inflammation; particularly on my right collar bone area and sometimes in my collar bone area, chronic sore throat, some tickles in my throat, needing to cough from time to time, a burning tongue sensation, tightness, even fluttering in my throat (as if something was blocking my airway at times), skin blotching where the lump is, pain/tightness in the back of my neck and towards the back of my head, inflammation/soreness in the back of my ears, at times reaching to my cartilage, and a burning/bubbling sensation in my stomach. Sometimes, I feel twitching in my ear, too, and feel light headed. So Just this week, I went for an endoscopy and am still waiting on the results of the biopsy. (I hope it is not cancerous. ;-() I have also just started taking 60 mg of Dexilant, which the gastro doctor believes may help with my possible acid reflux. All these symptoms have had me feeling very scared, anxious, and depressed. I have an ENT appointment coming up for a week from today. And then scheduled another appointment with a different internal medicine doctor to see what he thinks about my symptoms and my throat lump, which is the most worrisome to me.
Belowo are the side effects posted on the web for Tirosint. Speaking from experience and the information posted on the site, when you are thyroid toxic you do experience sweating. You probably need to get your drug dosage adjusted.
Call your doctor at once if you have any of these serious side effects:
sleep problems (insomnia);
nervous or irritable feeling;
fever, hot flashes, sweating;
changes in your menstrual periods;
appetite changes, weight changes;
Less serious side effects may include mild hair loss.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Read the entire detailed patient monograph for Tirosint (Levothyroxine Sodium Capsules) »
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.